# SDR EY2R9600683

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-39
- Propeller: Hartzl HCE2YL2
- System (JASC): 6110 · Propeller Assembly
- Part: Pitch Change Rod
- Part number: 24914S
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE ROD FOUND CORRODED.
